Alert archive / Wisconsin / Flash Flood Warnings in 2015
Flash Flood Warning 1, NWS Green Bay, WI
NWS Green Bay, WI issued this flash flood warning at Aug 18, 2015, 8:38 PM CDT for Portage County, Waupaca County, Wisconsin. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2015, 8:38 PM CDT (01:38 UTC)
- Expired
- Aug 18, 2015, 11:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Portage County, WI, Waupaca County, WI
The radar
The Green Bay radar (KGRB), 97 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.6 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 197 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 747 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
720
WGUS53 KGRB 190138
FFWGRB
WIC097-135-190430-
/O.NEW.KGRB.FF.W.0001.150819T0138Z-150819T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
838 PM CDT TUE AUG 18 2015
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN PORTAGE COUNTY IN CENTRAL WISCONSIN...
WESTERN WAUPACA COUNTY IN NORTHEASTERN WISCONSIN...
* UNTIL 1130 PM CDT
* AT 835 PM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING
ACROSS THE WARNED AREA. OVER THREE INCHES OF RAIN HAS FALLEN IN
THE TOWN OF AMHERST. FLASH FLOODING IS ALREADY OCCURRING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
RANDOLPH...HARTMAN CREEK STATE PARK...KING...JORDAN...ROSHOLT...
SHERIDAN...ALMOND...AMHERST JUNCTION...SCANDINAVIA...PERU...
BLAINE...NELSONVILLE...ARNOTT...CUSTER AND HEFFRON.
ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 4425 8944 4468 8954 4468 8919 4424 8909
4424 8923
$$
AK3 follow-up statements
284
WGUS73 KGRB 190216
FFSGRB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
916 PM CDT TUE AUG 18 2015
WIC097-135-190430-
/O.CON.KGRB.FF.W.0001.000000T0000Z-150819T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PORTAGE WI-WAUPACA WI-
916 PM CDT TUE AUG 18 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
EASTERN PORTAGE AND WESTERN WAUPACA COUNTIES...
AT 911 PM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE WARNED
AREA. TWO TO THREE INCHES OF RAIN HAVE ALREADY FALLEN...WITH
ISOLATED AMOUNTS OF OVER THREE INCHES.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE
RANDOLPH...AMHERST...HARTMAN CREEK STATE PARK...KING...
STOCKTON...JORDAN...ROSHOLT...SHERIDAN...ALMOND...AMHERST
JUNCTION...SCANDINAVIA...PERU...BLAINE...NELSONVILLE...
ARNOTT...CUSTER AND HEFFRON.
ADDITIONAL RAINFALL AMOUNTS OF ONE-HALF INCH TO ONE INCH ARE
POSSIBLE IN THE WARNED AREA. THE RAINFALL IS EXPECTED TO BECOME MORE
SCATTERED IN NATURE LATER THIS EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 4425 8944 4468 8954 4468 8919 4424 8909
4424 8923
$$
AK510
WGUS73 KGRB 190304
FFSGRB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1004 PM CDT TUE AUG 18 2015
WIC097-135-190430-
/O.CON.KGRB.FF.W.0001.000000T0000Z-150819T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PORTAGE WI-WAUPACA WI-
1004 PM CDT TUE AUG 18 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
EASTERN PORTAGE AND WESTERN WAUPACA COUNTIES...
AT 958 PM CDT...DOPPLER RADAR INDICATED MAINLY LIGHT RAIN ACROSS THE
WARNED AREA WHERE ONE TO THREE INCHES OF RAIN HAVE FALLEN OVER THE
WARNED AREA...WITH ISOLATED FOUR INCH AMOUNTS. DESPITE THE HEAVIER
RAINFALL EXITING THE REGION...IT MAY TAKE SOME TIME FOR WATER TO
RECEDE WHERE FLOODING HAS OCCURRED. THEREFORE...THE FLASH FLOOD
WARNING WILL REMAIN IN EFFECT UNTIL 1130 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 4425 8944 4468 8954 4468 8919 4424 8909
4424 8923
$$
AK789
WGUS73 KGRB 190427
FFSGRB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1127 PM CDT TUE AUG 18 2015
WIC097-135-190435-
/O.EXP.KGRB.FF.W.0001.000000T0000Z-150819T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PORTAGE WI-WAUPACA WI-
1127 PM CDT TUE AUG 18 2015
...THE FLASH FLOOD WARNING FOR EASTERN PORTAGE AND WESTERN WAUPACA
COUNTIES WILL EXPIRE AT 1130 PM CDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT. HOWEVER...SCATTERED LIGHT TO MODERATE SHOWERS MAY
LINGER OVER THE AREA UNTIL THE EARLY MORNING HOURS.
LAT...LON 4425 8944 4468 8954 4468 8919 4424 8909
4424 8923
$$
AKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 6:07 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Aug 18, 6:07 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 607 PM CDT TUE AUG 18 2015 UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE .SYNOPSIS... ISSUED AT 318 PM CDT TUE AUG 18 2015 STRONG LATE-SUMMER STORM SYSTEM TO AFFECT THE AREA DURING THE NEXT 24 HOURS...THEN QUIETER WEATHER FOR THE LATTER PART OF THE WORK WEEK AND THE START OF THE WEEKEND. THE UPPER PATTERN HAS TRANSITIONED TO ONE WITH A DEEP UPR TROF OVER THE N-C CONUS FLANKED BY RIDGING ALONG THE COASTS. THAT PATTERN WL PERSIST FOR MUCH OF THE PERIOD THOUGH IT APPEARS THAT LATE IN THE WEEK WE WL BEGIN TO SHIFT BACK TO THE HAVING A MID-CONTINENT RIDGE AND TROFS NR THE COASTS. THIS WL BE AN ACTIVE WX PATTERN AS A SERIES OF CYCLONES AND ASSOCIATED FRONTAL SYSTEMS AFFECT THE AREA. THE FIRST CYCLONE WL CROSS THE REGION EARLY...WITH ANOTHER PASSING THROUGH FARTHER TO THE NW DURING THE WEEKEND. THOSE 2 SYSTEMS SHOULD GENERATE ENOUGH PCPN TO RESULT IN ABV NORMAL AMNTS FOR THE PERIOD. SEASONABLY COOL WX IS EXPECTED THE NEXT COUPLE DAYS...THEN TEMPERATURES WL RETURN CLOSE TO SEASONAL NORMALS. && .SHORT TERM...TONIGHT AND WEDNESDAY ISSUED AT 318 PM CDT TUE AUG 18 2015 FRONTAL BOUNDARY REMAINS DRAPED JUST SOUTH OF WAUTOMA TO OSHKOSH TO MANITOWOC LINE. TEMPERATURES WARMED INTO THE MIDDLE 70S TO LOWER 80S OVER THE FOX VALLEY EAST TO KEWAUNEE AND MANITOWOC. TO THE THE NORTH...TEMPERATURES ONLY WARMED INTO THE LOWER TO MIDDLE 60S FROM WAUSAU TO ANTIGO. SCATTERED THUNDERSTORMS WERE DEVELOPING ACROSS PORTIONS OF CENTRAL AND EAST-CENTRAL WISCONSIN JUST NORTH OF THE WARM FRONT. STRONG AUGUST STORM WILL MOVE NORTHWEST OF THE AREA TONIGHT AND WEDNESDAY. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO OVERSPREAD THE REGION THIS EVENING BEFORE TAPERING OFF AGAIN LATER TONIGHT. A FEW OF THE STORMS COULD PRODUCE STRONG OR DAMAGING WIND GUSTS. THE OCCLUDED FRONT WILL MOVE ACROSS THE REGION WEDNESDAY MORNING...BRINGING ANOTHER CHANCE OF SHOWERS AND STORMS. IF THIS LINE DOES DEVELOP...STRONG OR DAMAGING WIND GUSTS ARE POSSIBLE. DID NOT STRAY FAR FROM GUIDANCE TONIGHT...WENT COOLER ACROSS THE WEST AND SLIGHTLY WARMER ACROSS THE EAST FOR HIGHS ON WEDNESDAY. .LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY ISSUED AT 318 PM CDT TUE AUG 18 2015 THE STG CYCLONE WL TRACK ACRS WRN LAKE SUPERIOR WED NGT. PCPN IS LIKELY TO LINGER INTO THE NGT...ESP ACRS THE NW PART OF THE FCST AREA WHICH WL BE CLOSER TO THE UPPER CIRCULATION CENTER. SCT LGT PCPN IS POSSIBLE FARTHER E. THE SYSTEM WL BE PULLING AWAY FM THE AREA THU. SOME SCT LGT PCPN COULD STILL LINGER IN THE NW PART OF THE AREA. TRENDED TOWARD THE WINDIER GUIDANCE PRODUCTS AS FCST SOUNDINGS EXHIBIT LITTLE DIRECTIONAL SHEAR IN LOW-LEVELS AND ANTICIPATE BEING ABLE TO MIX INTO STRONGER WINDS ALOFT. QUIET WX IS THEN EXPECTED FOR THE END OF THE WORK WEEK...AND PROBABLY THE FIRST PART OF THE UPCOMING WEEKEND. ANOTHER FAIRLY STG CYCLONE LOOKS TO AFFECT THE AREA DURING THE LATTER PART OF THE UPCOMING WEEKEND. THAT SYSTEM WL TRACK FARTHER NW OF THE FCST AREA...SO PCPN WL LIKELY BE CONCENTRATED INTO A SHORTER TIME PERIOD...WHEN THE COLD FRONT CROSSES THE RGN. RIGHT NOW IT APPEARS THAT WL HAPPEN IN THE SAT NGT/SUN TIME FRAME. NO SIG CHGS TO THE EXTENDED FCST BASED ON A BROAD BLEND OF GUIDANCE PRODUCTS. && .AVIATION...FOR 00Z TAF ISSUANCE ISSUED AT 607 PM CDT TUE AUG 18 2015 A SIGNIFICANT ROUND OF RAIN AND THUNDERSTORMS IS EXPECTED TONIGHT WITH UNUSUALLY STRONG SYSTEM MOVES INTO THE UPPER MIDWEST/WESTERN GREAT LAKES REGION ON WEDNESDAY. WIDESPREAD MVFR/IFR CONDITIONS ARE EXPECTED THROUGH THE OVERNIGHT HOURS. ONCE THE MAIN ROUND OF RAIN MOVES OUT LATER TONIGHT...THERE IS SOME POTENTIAL FOR A LINE OF SHOWERS TO REDEVELOP...MAINLY FROM 13Z TO 17Z AS THE LINE OF SHOWERS WILL RACE NORTHEAST. THIS LINE OF SHOWERS COULD POSSIBLY PRODUCE STRONG GUSTY WINDS TO AROUND 40 KNOTS. && .GRB WATCHES/WARNINGS/ADVISORIES... BEACH HAZARDS STATEMENT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR WIZ022-040-050. && SYNOPSIS.......SKOWRONSKI SHORT TERM.....ECKBERG LONG TERM......SKOWRONSKI AVIATION.......KURIMSKI
Hazardous weather outlook, Aug 18, 2:11 PM CDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 211 PM CDT TUE AUG 18 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-191915- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 211 PM CDT TUE AUG 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...REST OF THE AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE AT TIMES THIS AFTERNOON ACROSS CENTRAL AND EAST-CENTRAL WISCONSIN. A FEW OF THESE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. THUNDERSTORMS ARE EXPECTED AT TIMES TONIGHT. SOME OF THE STRONGEST STORMS COULD PRODUCE DAMAGING STRAIGHT LINE WINDS. RAINFALL AMOUNTS GREATER THAN AN INCH ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THE THREAT OF THUNDERSTORMS PRODUCING STRONG GUSTY OR DAMAGING WINDS WILL CONTINUE WEDNESDAY MORNING. STRONG GUSTY SOUTHWEST WINDS ARE EXPECTED ACROSS THE AREA WEDNESDAY. SUSTAINED WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH ARE LIKELY... WITH GUSTS UP TO 35 TO 40 MPH POSSIBLE. THE THREAT OF THUNDERSTORMS WILL RETURN DURING THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES LATE THIS AFTERNOON INTO WEDNESDAY MORNING. SPOTTERS ARE REQUESTED TO REPORT RAINFALL AMOUNTS GREATER THAN AN INCH AND WIND GUSTS OVER 40 MPH TO THE NATIONAL WEATHER SERVICE. LMZ521-522-541>543-191915- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 211 PM CDT TUE AUG 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TONIGHT THAT MAY POSE A RISK TO MARINERS. ANY THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THUNDERSTORMS ARE STILL POSSIBLE WEDNESDAY MORNING THAT MAY POSE A RISK TO MARINERS. SOME OF THE STRONGER STORMS MAY PRODUCE STRONG GUSTY WINDS. STRONG GUSTY SOUTHWEST WINDS ARE EXPECTED WEDNESDAY AFTERNOON INTO THURSDAY. A FEW GUSTS MAY APPROACH GALE FORCE WEDNESDAY AFTERNOON. THE THREAT OF THUNDERSTORMS WILL RETURN DURING THE UPCOMING WEEKEND. ECKBERG/SKOWRONSKI
In the hours before
Special weather statement, Aug 18, 2:50 PM CDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 250 PM CDT TUE AUG 18 2015 WIZ049-182100- CALUMET- 250 PM CDT TUE AUG 18 2015 ...HEAVY RAINFALL ACROSS SOUTHEAST CALUMET COUNTY THIS AFTERNOON... AT 248 PM CDT...DOPPLER RADAR INDICATED A CLUSTER OF SHOWERS AND THUNDERSTORMS FROM NEAR POTTER TO CHILTON AND HAYTON... THEN SOUTH TO NEAR NEW HOSTEIN AND ST ANNA. THE SHOWERS AND THUNDERSTORMS WERE MOVING TO THE NORTH AROUND 15 MPH. SOME LOCATIONS COULD SEE OVER AN INCH OF RAIN DUE TO THE SLOW MOVING AND TRAINING STORMS. SOME MINOR URBAN STREET FLOODING IS POSSIBLE IN CHILTON...HAYTON...POTTER AND ST ANNA THROUGH 415 PM. ECKBERG
Special weather statement, Aug 18, 3:51 PM CDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
351 PM CDT TUE AUG 18 2015
WIZ036-182145-
PORTAGE WI-
351 PM CDT TUE AUG 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PORTAGE COUNTY UNTIL
445 PM CDT...
AT 350 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTH OF PLAINFIELD...OR 11 MILES SOUTH OF STEVENS POINT...
MOVING NORTHEAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
WHITING AROUND 425 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE STANDING ROCK PARK...
CODDINGTON...ARNOTT...NELSONVILLE...JORDAN...STOCKTON...BANCROFT...
KEENE...CUSTER AND FANCHER.
LAT...LON 4431 8967 4457 8950 4452 8928 4424 8941
4424 8948
TIME...MOT...LOC 2050Z 217DEG 13KT 4434 8952
ECKBERGSpecial weather statement, Aug 18, 7:02 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 702 PM CDT TUE AUG 18 2015 WIZ036-037-190100- WAUPACA WI-PORTAGE WI- 702 PM CDT TUE AUG 18 2015 ...THUNDERSTORM PRODUCING HEAVY RAIN OVER SOUTHEAST PORTAGE AND SOUTHWEST WAUPACA COUNTIES... AT 658 PM CDT...DOPPLER RADAR WAS TRACKING A SLOW-MOVING THUNDERSTORM OVER HARTMAN CREEK STATE PARK...OR 8 MILES WEST OF WAUPACA...MOVING NORTHWEST AT 15 MPH. RAINFALL RATES COULD EXCEED ONE INCH PER HOUR WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WAUPACA...AMHERST...PLOVER...AMHERST JUNCTION...SCANDINAVIA...BLAINE... NELSONVILLE...STANDING ROCK PARK...ARNOTT...FANCHER...EMMONS CREEK BARRENS AND RURAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4425 8937 4445 8952 4457 8920 4425 8904 TIME...MOT...LOC 2358Z 150DEG 11KT 4432 8922 AK
Special weather statement, Aug 18, 8:16 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 816 PM CDT TUE AUG 18 2015 WIZ036-037-190200- WAUPACA WI-PORTAGE WI- 816 PM CDT TUE AUG 18 2015 ...STRONG THUNDERSTORM MOVING ALONG THE PORTAGE AND WAUPACA COUNTY LINE... AT 814 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR AMHERST...OR 10 MILES NORTHWEST OF WAUPACA...MOVING NORTH AT 15 MPH. WINDS IN EXCESS OF 30 MPH AND TORRENTIAL DOWNPOURS WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RANDOLPH...AMHERST...IOLA...ROSHOLT...AMHERST JUNCTION... SCANDINAVIA...PERU...NELSONVILLE...NORSKE...SCHMIDT CORNER AND NORTHLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4442 8906 4439 8931 4463 8940 4467 8906 TIME...MOT...LOC 0114Z 170DEG 10KT 4446 8921 AK
Local storm report, Aug 18, 8:25 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
825 PM CDT TUE AUG 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM HEAVY RAIN AMHERST 44.45N 89.28W
08/18/2015 M3.36 INCH PORTAGE WI TRAINED SPOTTER
SINCE 6AM THIS MORNING. SOME STREETS IMPASSIBLE IN CITY.
&&
BERSCHThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 7:02 PM CDT | Special Weather Statement | GRB | Portage | 58 min |
| Aug 18, 7:37 PM CDT | Areal Flood Advisory | GRB | Portage, Waupaca | 113 min |
| Aug 18, 8:16 PM CDT | Special Weather Statement | GRB | Waupaca | 44 min |
| Aug 18, 10:38 PM CDT | Special Weather Statement | GRB | Brown, Calumet, Manitowoc, Outagamie | 67 min |
Nearby
Flash Flood Warnings in Wisconsin, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.